# SDR HNAA2021112900565

- Difficulty date: November 18, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 40,315 hours, 36,661 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  659     36-11  2572481  18NOV21  PHL  CLOSE
      BLD 2 LOW TEMP DISPLAYED ON DESENT WITH N2 ABOVE 86 PERCENT.
FACT  19NOV21  16:03  PHL
            CMC MESSEGE PRECOOLER 2 TEMP CTL FAIL.R/R FAN AIR CONT THERMOSTAT.REQUIRES OPS CHECK.REF AMM 36-11-06.OPS CHECK IAW AMM 36-00-00-700-803-A. OKAY FOR SERVICE OPS CHECK GOOD.
